# SDR UALA2013051003284

- Difficulty date: May 8, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 86,604 hours, 13,741 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD QTY DISPLAY IS BLANK. POS 2 (01=L,02=R,03=C).  FRM CODE 29-33-04-XX.  CREW COMMENTS: RIGHT QTY IND .49RF ALSO SATUS MSG R HYD SYS MAINT COMPLIED WQRH.  FOUND HYDRAULIC TUBE AT RT ENGINE PYLON DAMAGED, REF IPC 29-11-00-002A INDEX 386.  REPLACED HYD TUBE AND HYDRAULIC LEAK CHECK PERFORMED REF AMM 29-00-98- 0601, NO LEAKS FOUND.  SERVICED RT HYD SYSTEM TO FULL.  COMPARED RT HYD INDICATION BETWEEN REFUELING STATION AND FLT DECK BEFORE, DURING AND AFTER SERVICING AND FOUND FLT DECK INDICATION WORKING PROPERLY.
